2008 |
4 | EE | A. Bouhamidi,
K. Jbilou:
A note on the numerical approximate solutions for generalized Sylvester matrix equations with applications.
Applied Mathematics and Computation 206(2): 687-694 (2008) |
2007 |
3 | EE | R. Bouyouli,
K. Jbilou,
Ali Messaoudi,
H. Sadok:
On block minimal residual methods.
Appl. Math. Lett. 20(3): 284-289 (2007) |
2006 |
2 | EE | K. Jbilou:
An Arnoldi based algorithm for large algebraic Riccati equations.
Appl. Math. Lett. 19(5): 437-444 (2006) |
1 | EE | M. Heyouni,
K. Jbilou:
Matrix Krylov subspace methods for large scale model reduction problems.
Applied Mathematics and Computation 181(2): 1215-1228 (2006) |